# SDR FDEA201607202553

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327990200200
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151PF CRACKED. FABRICATED A NEW FLOOR PANEL IAW PER SRZ- 25-005.    MAJOR REPAIR.
